| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
08/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2019.The customer¿s blood glucose level was of over 600 mg/dl, at the time of hospitalization.Customer was treated with liquid insulin and fluids for high blood glucose level.Customer's another blood glucose level was 241 mg/dl.Customer was assisted to troubleshoot for high blood glucose level.Customer reported that they were able to rewind the insulin pump and performed high pressure test successfully.Customer reported that the insulin was automatically delivered by auto mode.The insulin pump will not be returned for analysis.